Published: 2023-11-22

Strongly M_φM_ψ-convex functions, the Hermite-Hadamard-Fejér inequality and related results

Mea Bombardelli , Sanja Varošanec Logo ORCID

Abstract

We present Hermite-Hadamard-Fejér type inequalities for strongly MφMψ-convex functions. Some refinements of them and bounds for the integral mean of the product of two functions are also obtained.

Download files

Citation rules

Bombardelli, M., & Varošanec, S. (2023). Strongly M_φM_ψ-convex functions, the Hermite-Hadamard-Fejér inequality and related results. Annales Mathematicae Silesianae, 38(2), 195–213. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/15453

Similar Articles

1 2 3 4 5 6 7 8 9 10 > >> 

You may also start an advanced similarity search for this article.

Vol. 38 No. 2 (2024)
Published: 2024-07-23


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.